MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ILED; LIGHT, SURGICAL, CEILING MOUNTED

BAXTER HEALTHCARE CORPORATION ILED; LIGHT, SURGICAL, CEILING MOUNTED
Model Number 4068210
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Unintended Movement (3026)
Health Effect - Clinical Codes Head Injury (1879); Pain (1994); Concussion (2192)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a surgeon hit their head on an iled light and sustained a concussion.The surgeon was performing a procedure on a patient when the physician ¿moved to get around the patient's knee¿ and hit their head ¿violently¿ on the handle/camera of the light fixture.The surgeon complained of pain and dizziness.The surgeon had to sit down ¿until they regained their senses.¿ the surgeon experienced pain for a few days in which they took unspecified ¿pain killers.¿ currently the physician has recovered.Additionally, it was reported the surgeon was tall and the operating room ¿the iled7 lights remain to be too low despite the change of the lights spring arm from normal height to the ones dedicated for low ceilings¿ in 2025.The iled 7 device instruction for use warns ¿a collision involving the support arms or lamp head can result in damage.Avoid collisions with other objects or adjacent walls.Before adjusting the height, check that there is sufficient ceiling clearance and ensure that there are no other objects positioned above the lamp head.Furthermore, the instructions for use state ¿before the medical device is applied, the user must ensure that the product is operational and in an appropriate state and the user must further have read the instructions for use as well as other, attached, safety-relevant information and maintenance instructions.Carry out a function test and visual inspection on the surgical light system before and after each use, including but not limited to checking for loose parts and damaged covers.¿ no further information was available at the time of this report.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
The ultimate cause of the reported event is unknown; however, the customer attributes the event to the ¿low ceiling¿ height in the associated operating room combined with the caregiver being ¿tall.¿ additionally, the customer continued to use the alleged ¿low lights¿ post-installation, as well as post adjustment (july 2025), at which time it is noted the light adjustment was tested with the facility¿s staff and biomed representatives, thus, use error cannot be excluded as a contributing factor to the injury.Thus the condition would not cause or contribute to serious injury if it were to recur.
 
Additional Manufacturer Narrative
F10/h6: correction.Based on the available information and the inspection performed, a component-related defect can be excluded.The observed behavior of the or light resulted from normal, usage-related wear of the brake screws.According to the operating instructions (ga 7990087_01_08, among others section 4.6.8), users are explicitly advised to readjust or have the brake screws adjusted when signs of wear occur.Due to the worn brake screw, the light lowered under its own weight and, after a certain amount of time, was lower than the position previously set by staff, which led to it colliding with the doctor¿s head.After being correctly adjusted by the technician, the lamp no longer lowered on its own and could be smoothly adjusted to all positions.This was a partial user error on the part of the customer, as the brake screw was not readjusted or requested to be readjusted in good time.Spring arm set screw was loose, will have to adjust it accordingly to avoid drifting of the iled7 light head.Adjusted the set screw for the spring arm assembly, light head is not drifting up and down anymore.Rotating very smoothly, doublechecked rotation smoothness and adjusted well.Drifting issue eliminated.Rotating and moving very well as intended.

Brand Name
ILED
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM COMPANY INC.
4279 u crosspoint drive
ladson SC 29456
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24329433
Report Number3007143268-2026-00004
Device Sequence Number4812590
Product Code FSY
UDI-Device Identifier00887761995857
UDI-Public(01)00887761995857
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4068210
Device Catalogue Number4068210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer02/16/2026
05/04/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/16/2026
05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown